Numerous Drug Overdoses In New London

(NEW LONDON,Conn./CBS Connecticut) – A rash of overdoses Thursday kept New London Police and Fire personnel and doctors and staff at Lawrence and Memorial Hospital busy.Police and fire responded to 7 calls between 9 am and 6 pm and the hospital reported being flooded with 10-12 K2 overdoses.

K2 , also known as Spice is a Synthetic Marijuana in which herbs,incense or other leafy materials are sprayed with lab- synthesized chemicals to mimic the effect of THC,the psychoactive ingredient found in Marijuana.

K2 is known to cause a rapid heart rate vomiting, agitation, profuse sweating, confusion, hallucinations and paranoia.It can raise blood pressure and cause a reduced blood supply to the heart, as well as kidney damage and seizures.

Anyone with information concerning K2 and or any narcotics activity is asked to contact the New London Police Department’s Narcotics hotline at 860-447-9107 or anonymous information can be submitted via the New London Tips 411 system by texting NLPDTip plus the information to Tip411 (847411).

Comments

Leave a Reply

Please log in using one of these methods to post your comment:

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

More From CBS Connecticut

At The Box Office
MLB Power Rankings
Hear WTIC Podcasts

Listen Live